Brief comments on the Note «Qualche osservazione sulle forze centrali in Relatività Ristretta» of Luigi Stazi
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 6 (1995) no. 3, pp. 199-200
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The central «pseudopotentials» yielding, in relativistic mechanics, closed (bounded) orbits for any given energy are derived by inspection (of the algebraic form of the hamiltonian).
@article{RLIN_1995_9_6_3_a5,
author = {Stubbe, Joachim and Telegdi, Valentino L.},
title = {Brief comments on the {Note} {{\guillemotleft}Qualche} osservazione sulle forze centrali in {Relativit\`a} {Ristretta{\guillemotright}} of {Luigi} {Stazi}},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {199--200},
year = {1995},
volume = {Ser. 9, 6},
number = {3},
zbl = {0856.53061},
mrnumber = {MR1363787},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1995_9_6_3_a5/}
}
TY - JOUR AU - Stubbe, Joachim AU - Telegdi, Valentino L. TI - Brief comments on the Note «Qualche osservazione sulle forze centrali in Relatività Ristretta» of Luigi Stazi JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1995 SP - 199 EP - 200 VL - 6 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLIN_1995_9_6_3_a5/ LA - en ID - RLIN_1995_9_6_3_a5 ER -
%0 Journal Article %A Stubbe, Joachim %A Telegdi, Valentino L. %T Brief comments on the Note «Qualche osservazione sulle forze centrali in Relatività Ristretta» of Luigi Stazi %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1995 %P 199-200 %V 6 %N 3 %U http://geodesic.mathdoc.fr/item/RLIN_1995_9_6_3_a5/ %G en %F RLIN_1995_9_6_3_a5
Stubbe, Joachim; Telegdi, Valentino L. Brief comments on the Note «Qualche osservazione sulle forze centrali in Relatività Ristretta» of Luigi Stazi. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 6 (1995) no. 3, pp. 199-200. http://geodesic.mathdoc.fr/item/RLIN_1995_9_6_3_a5/